BibTeX record journals/focm/MaricaZ15

download as .bib file

@article{DBLP:journals/focm/MaricaZ15,
  author    = {Aurora Marica and
               Enrique Zuazua},
  title     = {Propagation of 1D Waves in Regular Discrete Heterogeneous Media: {A}
               Wigner Measure Approach},
  journal   = {Foundations of Computational Mathematics},
  volume    = {15},
  number    = {6},
  pages     = {1571--1636},
  year      = {2015},
  url       = {https://doi.org/10.1007/s10208-014-9232-x},
  doi       = {10.1007/s10208-014-9232-x},
  timestamp = {Thu, 18 May 2017 09:50:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/focm/MaricaZ15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics